Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 98, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 11, 2007, 7:55 PM EDT for Calhoun County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 7:55 PM EDT (23:55 UTC)
- Expired
- Jul 11, 2007, 8:36 PM EDT
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Calhoun County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:12 PM EDT | HAIL 1 | Leary, GA | NICKEL TO QUARTER SIZED HAIL REPORTED ON WILDWOOD ROAD IN LEARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1477 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 112356 SVRTAE GAC037-120045- /O.NEW.KTAE.SV.W.0098.070711T2355Z-070712T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 755 PM EDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CALHOUN COUNTY IN SOUTHWEST GEORGIA... THIS INCLUDES THE CITY OF MORGAN... * UNTIL 845 PM EDT * AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MORGAN...AND WAS MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LEARY BY 820 PM EDT... IN ADDITION TO LARGE HAIL...DAMAGING WINDS ARE POSSIBLE...AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3160 8460 3144 8469 3145 8442 3161 8446 $$ 17-GOULD
1 follow-up statement
000 WWUS52 KTAE 120036 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 831 PM EDT WED JUL 11 2007 GAC037-120041- /O.CAN.KTAE.SV.W.0098.000000T0000Z-070712T0045Z/ CALHOUN GA- 831 PM EDT WED JUL 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST GEORGIA IS CANCELLED... ALTHOUGH THE THREAT OF LARGE HAIL FROM THE EARLIER THUNDERSTORM HAS PASSED OVER CALHOUN COUNTY...FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL REMAIN A THREAT FOR THE NEXT 15 TO 20 MINUTES. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3160 8460 3144 8469 3145 8442 3161 8446 $$ 17-GOULD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:58 PM EDT, 4 hours 57 minutes earlier.
Area forecast discussion, Jul 11, 2:58 PM EDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 PM EDT WED JUL 11 2007 .SHORT TERM...TONIGHT-FRIDAY NIGHT. A SERIES OF SHORTWAVES WILL CONTINUE TO ROUND THE BASE OF A BROAD TROUGH OVER THE EASTERN U.S. THROUGH THE SHORT TERM PERIOD. THE FIRST WILL MOVE ACROSS THE FORECAST AREA TONIGHT. ALTHOUGH MOST OF THE FORCING AND DEEP LAYER MOISTURE WILL REMAIN TO THE NORTH...STRONG TSTMS CANNOT BE RULED OUT LATER THIS EVENING...MAINLY OVER SW GA COUNTIES. AS NOTED IN THE EARLIER DISCUSSION...THE WET MICROBURST POTENTIAL (MDPI) IS LIKELY. THE THETA-E TIME HEIGHT SHOWS A MINIMUM VALUE OF 328K AROUND 600MB THIS EVENING. AS INDICATED IN THE NAM REFLECTIVITIES ...EXPECT SHOWERS TO CONTINUE THROUGH MIDNIGHT AS THE SHORTWAVE PUSHES EASTWARD AND ACROSS THE AREA. ON THURSDAY...THE TRAILING FRONTAL BOUNDARY WILL BEGIN TO STALL AND LAY OUT FROM EAST TO WEST JUST NORTH OF THE CWA WITH DRIER MID/UPPER AIR FILTERING IN ACROSS THE SOUTHEASTERN REGION. ON FRIDAY...THE NEXT SHORTWAVE WILL BEGIN TO APPROACH THE AREA FROM THE NORTHWEST. .LONG TERM...SATURDAY-WEDNESDAY. EXPECT ADDITIONAL SHORTWAVE ENERGY TO APPROACH AREA FOR SATURDAY WITH SFC TROUGH SPREAD ACROSS CENTRAL GEORGIA. THIS COMBO SHOULD PROVIDE A PRETTY GOOD SPARK FOR AFTERNOON AND EVENING CONVECTION THROUGH THE WEEKEND. SUBTROPICAL RIDGE BECOMES REESTABLISHED EARLY NEXT WEEK WITH SLIGHTLY LOWER POPS AND LIGHT SOUTHERLY FLOW. && .AVIATION... VFR CONDITIONS WILL PREVAIL OUTSIDE ANY LATE AFTERNOON AND EARLY EVENING CONVECTION. THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 25-30KT WITH MVFR VSBY AND CEILINGS. BY 09-10Z...WE ANTICIPATE MVFR VSBY TO PREVAIL AT THE INLAND TERMINALS. DESPITE NOT OBSERVING THIS THIS MORNING. FOG/MIST CHANCES WILL BE A BIT GREATER THU MORNING DUE TO WIDER COVERAGE OF RAINFALL TODAY AND DRYING AT MID LEVELS OVERNIGHT. && .MARINE...THE WINDS OVER THE WATERS WILL REMAIN OUT OF THE WSW AROUND 10 KNOTS THROUGH FRIDAY. SEAS WILL REMAIN FAIRLY LOW AT 2 TO 3 FEET. WITH THE ONSHORE FLOW...WILL LIKELY CONTINUE TO SEE THE MODERATE RIP CURRENT RISK PERSIST THROUGH THIS PERIOD...ESPECIALLY AT THE PANAMA CITY BEACH AREA WHERE THIS DIRECTION IS MORE ORTHOGONAL TO THE COAST LINE. && .FIRE WEATHER...WSW WINDS ACROSS THE AREA WILL KEEP THE LOW-LEVEL RELATIVE HUMIDITIES WELL ABOVE CRITICAL THRESHOLDS THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 95 74 95 75 / 30 30 10 30 30 PANAMA CITY 79 93 79 92 78 / 20 20 10 30 30 DOTHAN 74 96 72 96 73 / 20 10 10 30 40 ALBANY 73 96 73 96 74 / 30 20 10 30 40 VALDOSTA 73 95 73 94 74 / 30 30 10 40 30 CROSS CITY 75 92 74 92 74 / 20 50 10 40 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ...NONE. && AVIATION...WOOL/WOODRUM SHORT TERM...GIBBS LONG TERM...CAMP
Hazardous weather outlook, Jul 11, 5:13 AM EDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 513 AM EDT WED JUL 11 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-121000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 513 AM EDT WED JUL 11 2007 /413 AM CDT WED JUL 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE REGION TODAY AND GENERATE SCATTERED SHOWERS AND STORMS...ESPECIALLY OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. A FEW OF THE STORMS COULD BE STRONG THIS AFTERNOON WITH SMALL HAIL AND WIND GUSTS UP TO 40 MPH. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A DEVELOPING UPPER LEVEL TROUGH...INCREASING DEEP LAYER MOISTURE AND AN APPROACHING FRONT FROM THE NORTH WILL ENHANCE RAIN CHANCES FRIDAY THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...HOWEVER EMERGENCY MANAGERS AND SPOTTERS SHOULD MONITOR THE WEATHER. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Jul 11, 3:24 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EDT WED JUL 11 2007 GAZ130-131-112030- BEN HILL-IRWIN- 324 PM EDT WED JUL 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL AND IRWIN COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 430 PM EDT AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MYSTIC...OR 11 MILES WEST OF FITZGERALD...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... 5 MILES NORTHWEST OF FITZGERALD BY 330 PM EDT. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM WHICH MAY FALL SMALL TREES AND MANY TREE BRANCHES. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Jul 11, 5:53 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 PM EDT WED JUL 11 2007 GAZ128-112245- TURNER- 553 PM EDT WED JUL 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TURNER COUNTY IN SOUTHWEST GEORGIA... * UNTIL 645 PM EDT AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ASHBURN...MOVING SOUTHEAST AT 40 MPH. WINDS OF UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Jul 11, 6:05 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 605 PM EDT WED JUL 11 2007 GAZ126-127-112245- LEE-WORTH- 605 PM EDT WED JUL 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND WORTH COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 645 PM EDT AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF LEESBURG...MOVING EAST AT 20 MPH. SMALL HAIL...AND WINDS OF UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Jul 11, 6:18 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 618 PM EDT WED JUL 11 2007 GAZ130-131-112300- BEN HILL-IRWIN- 618 PM EDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL AND IRWIN COUNTIES... * UNTIL 700 PM EDT AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF ROCHELLE TO 6 MILES NORTHWEST OF MYSTIC MOVING EAST AT 20 MPH. THESE STORMS WILL BE NEAR... MYSTIC BY 625 PM EDT. FITZGERALD BY 640 PM EDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Jul 11, 6:21 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 621 PM EDT WED JUL 11 2007 GAZ125-144-145-112315- BAKER-DOUGHERTY-MITCHELL- 621 PM EDT WED JUL 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN BAKER...DOUGHERTY AND NORTHERN MITCHELL COUNTIES IN SOUTHWEST GEORGIA ... * UNTIL 715 PM EDT AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF LEARY...OR 11 MILES NORTH OF NEWTON...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL BE NEAR... BACONTON BY 715 PM EDT. UP TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS FURTHERMORE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Jul 11, 7:19 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 719 PM EDT WED JUL 11 2007 GAZ144-145-120000- BAKER-MITCHELL- 719 PM EDT WED JUL 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN BAKER AND MITCHELL COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 800 PM EDT AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEWTON...MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... CAMILLA BY 755 PM EDT. PEA SIZE HAIL...AND WINDS OF 30 TO 40 MPH CAN BE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.